# SDR ABXA000248

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,070 hours, 40,856 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN''S CLEARVIEW WINDOW (EMERGENCY EXIT) WOULD NOT OPEN.  ADJUSTED CAM FOLLOWER VERTICAL AND EXTENSION ADJUSTMENTS.
